# SDR ASMF200406012

- Difficulty date: June 13, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N505MD
- Make and model: Doug DC-9-82
- Aircraft serial: 49149
- Aircraft time: 60,369 hours, 46,970 cycles
- Engine: Pwa JT8D*
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Condition: Unlocked
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED, ELECTRIC/ELECTRONIC DOOR LIGHT TURNED ON. DURING MAINTENANCE REVISION WAS DETECTED THAT ELECTRIC/ELECTRONIC DOOR WAS NOT LOCKED.  DOOR WAS CORRECTLY CLOSED AND LOCKED, ALL CORRECT.
